Affordable Access

Publisher Website

Relations between graphs and integer-pair sequences

Authors
Journal
Discrete Mathematics
0012-365X
Publisher
Elsevier
Publication Date
Volume
15
Issue
4
Identifiers
DOI: 10.1016/0012-365x(76)90048-0

Abstract

Abstract In this paper a relation between graphs and finite integer-pair sequences is established. Necessary and sufficient conditions under which a given finite sequence of pairs of integers can realize a graph are found. Results are extended to diagraphs.

There are no comments yet on this publication. Be the first to share your thoughts.